Advertisement

Reduced 4th-Order Eigenvalue Problem

  • Shu-hong Wang
  • Bao-cai Zhang
  • Zhu-quan Gu
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 7030)

Abstract

The technique of the so-called nonlinearization of Lax pairs has been developed and applied to various soliton hierarchies, and this method also was generalized to discuss the nonlinearization of Lax pairs and adjoint Lax pairs of soliton hierarchies. In this paper, by use of the nonlinearization method, the reduced 4th-order eigenvalue problem is discussed and a Lax representation was deduced for the system. By means of Euler-Lagrange equations and Legendre transformations, a reasonable Jacobi-Ostrogradsky coordinate system has been found, and the Bargmann system have been given. Then, the infinite-dimensional motion system described by Lagrange mechaics is changed into the Hamilton cannonical coordinate system.

Keywords

Eigenvalue problem Reduced System Jacobi-Ostrogradsky coordinate Bargmann system 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Cao, C.W., Geng, X.G.: Research Reports in Physics. In: Nonlinear Physics. Springer, Heidelberg (1990)Google Scholar
  2. 2.
    Cao, C.W.: A Classica Integrable Systems and the Involutive of Solutions of the KDV Equation. Acta Math. Sinica, New Series 7, 5–15 (1991)Google Scholar
  3. 3.
    Ma, W.X.: Binary Nonlinearization of Spectrial Problems of the Perturbation AKNS Systems. Chaos Solitions & Fractals B, 1451–1463 (2002)CrossRefzbMATHGoogle Scholar
  4. 4.
    Gu, Z.Q.: Two New Completely Integrable Systems Related to the KDV Equation Hierarchy. IL Nuove Cimento 123B(5), 605–622 (2008)MathSciNetGoogle Scholar
  5. 5.
    Gu, Z.Q.: A New Constrained Flow for Boussinesq-Burgers’ Hierarchy. IL Nuove Cimento 122B(8), 871–884 (2007)MathSciNetGoogle Scholar
  6. 6.
    Huang, X., Bai, Z.J., Su, Y.F.: Nonlinear Rank-one Modification of the Symmetric Eigenvalue Problems. Journal of Computational Mathematics 28(2), 218–234 (2010)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Adler, M.: On a trace functional for formal pseudo-Differential operators and the symplectic structure of the KDV type equations. Inventions Mathematical, 19–248 (1979)Google Scholar
  8. 8.
    Wang, D.S.: Complete Integrability and the Miura Transformation of a Coupled KDV Equation. Appl. Math. Lett. 03, 665–669 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Gu, Z.Q.: The Neumann system for the 3rd-order eigenvalue problems related to the Boudssinesq equation. IL Nuovc Cimento 117B(6), 615–632 (2002)Google Scholar
  10. 10.
    Gu, Z.Q.: Complex confocal involution system associated with the solutions of the AKNS evolution equations. J. Math. Phys. 32(6), 1498–1504 (1991)CrossRefzbMATHGoogle Scholar
  11. 11.
    Wang, D.S., Zhang, D.J., Yang, J.K.: Integrable Properities of the General Completed Nonlinear Schodinger Equations. J. Math. Phys. 51, 023540 (2010)Google Scholar
  12. 12.
    Zeng, X., Wang, D.S.: A Generalized Extended Rational Expansion Method and its Application to (1+1)-dimensional Dispersive Long Wave Equation. Appl. Math. Comput. 212, 296–304 (2009)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Cao, Y.H., Wang, D.S.: Prolongation Structures of a Generelized Coupled Korteweg-de Vries Equation and Miura Transformation. Commun. in Nonl. Sci. and Num. Simul. 15, 2344–2349 (2010)CrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2011

Authors and Affiliations

  • Shu-hong Wang
    • 1
  • Bao-cai Zhang
    • 2
  • Zhu-quan Gu
    • 2
  1. 1.College of MathematicsInner Mongolia University for NationalitiesTongliaoChina
  2. 2.Department of Mathematics and PhysisShijiazhuang Tiedao UniversityShijiazhuangChina

Personalised recommendations